# SDR MALA000539

- Difficulty date: August 24, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 523347
- Part serial: 6132
- Condition: Malfunctioned
- Location: Lt Engine Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERTEMP LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE VERIFIED OVERTEMP LIGHT COMING ON EARLY USING TT1000A TEST BOX.  REMOVED ITT INDICATOR PN523347, INSTALLED SERVICABLE TEMP INDICATOR.  ITT INDICATOR AND  OVERTEMP LIGHT OP CHECK GOOD.
